Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Gained weight, swelling in legs, frequent urination. Taking vitamin supplements. Suggestions?

hello im a 26 year old, who is 5 1 and i gain alot of weight in a short period of time. Some of the weight is swelling in my legs, and i pee alot so i know it has to be water weight. I cant get rid of it, even when i take vitmans i swell up. This is too much for me please help me with a diet plan to get rid of this water weight but stay healthy at the same time. Because im so confused plus i wanna continue to take my vitmans since lately they have been giving me enegry. please help im 172pds by the way
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response
Thanks to contact through HCM

It is not clear whether the patient is men OR women. Please conform your existing food habits and activities at Home & work place. What Vitamins you are taking ?

looking for your details.

Answered: Sun, 31 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor